DocumentCode
1123281
Title
Repetitive Control of Positive Real Systems via Delayed Feedback Is Lyapunov Asymptotically Stable
Author
Lucibello, Pasquale
Author_Institution
Societa Gestioni Impianti Nucleari, Rome
Volume
52
Issue
9
fYear
2007
Firstpage
1748
Lastpage
1751
Abstract
In this paper, we are concerned with the analysis of linear infinite-dimensional control systems that should be able to compensate and/or track signals that are periodic. Adopting the name given in the seminal paper by Hara et at, we call them repetitive controllers. We analyze the asymptotic stability in the Lyapunov sense of finite-dimensional positive real plants coupled with pure delays. For this class of systems, we initially prove convergence in the weak topology to later deduce convergence in the strong one.
Keywords
Lyapunov methods; asymptotic stability; delays; feedback; linear systems; Lyapunov stability; asymptotic stability; delayed feedback; linear infinite-dimensional control systems; positive real systems; repetitive control; Asymptotic stability; Control systems; Convergence; Delay systems; Differential equations; Feedback; Lyapunov method; Robust stability; Topology; Trajectory; Control systems; Lyapunov methods; delay systems; linear systems;
fLanguage
English
Journal_Title
Automatic Control, IEEE Transactions on
Publisher
ieee
ISSN
0018-9286
Type
jour
DOI
10.1109/TAC.2007.904320
Filename
4303236
Link To Document